Time dependent properties of symmetric queues.

B.H. Fralix, A.P. Zwart

Research output: Contribution to JournalArticleAcademicpeer-review


We settle a conjecture of Kella et al. (J. Appl. Probab. 42:223-234, 2005): the distribution of the number of jobs in the system of a symmetric M/G/1 queue at a fixed time is independent of the service discipline if the system starts empty. Our derivations are based on a time-reversal argument for regenerative processes and a connection with a clearing model. © 2010 Springer Science+Business Media, LLC.
Original languageEnglish
Pages (from-to)33-45
JournalQueueing Systems
Issue number1
Publication statusPublished - 2011


Dive into the research topics of 'Time dependent properties of symmetric queues.'. Together they form a unique fingerprint.

Cite this